# SDR P5CA2018102900334

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,098 hours, 20,922 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG IGNITOR 1 STATUS MESSAGE( FOUND CIRCUIT BREAKER M1 ON P11 PANEL OUT. RESET BREAKER AND PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 OPS CHECKS GOOD. )
